# SDR SCNA20231129239

- Difficulty date: November 27, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 48,771 hours, 28,588 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 7638788: - 1L GIRT BAR DIFFICULT TO ARM.. - RESOLUTION: PEFOREMD OPS TEST OF L1 GIRT BAR. REF AMM 25-66-00-710-801 NO DEFECTS NOTED ATH THIS TIME.
